# SDR HNAA2021011400014

- Difficulty date: January 4, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 36,724 hours, 36,724 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN IS CRACKED AROUND 6 FASTNERS ON FR 78 BETWEEN STR 4L-7L.  PERFORMED 3 CUTOUTS AS REQUIRED TO REMOVE DAMAGE FROM FUSELAGE EXTERNAL SKIN AT FR 78 BETWEEN STGR 5L-7L AND FABRICATED AND INSTALLED DOUBLER AND 3 FILLERS, IAW ETD2020-145-035446 REV A AND PIEDMONT EO1-53-20-0455 REV A.
